{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602020117663645   Reference number:58A0005609

On Closed-Form Expressions for Mean Squares in Discrete-Continuous Systems.

連続制御とサンプリング制御を混用する制御系の自乗平均誤差を計算する為の閉積分表示について
Author (1):
Material:
Volume: AC-4  Issue:Page: 21-27  Publication year: 1958
JST Material Number: C0238A  CODEN: IRBSA  Document type: Article
Country of issue: United States (USA) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page